Ende dieses Seitenbereichs.

Beginn des Seitenbereichs: Inhalt:

A note on "Renegotiation in repeated games"

Samstag, 11.05.2019

Neuer Beitrag im Journal "Games and Economic Behavior" von Univ.-Prof. Christoph Kuzmics, PhD et al.

 

A note on “Renegotiation in repeated games”

In Renegotiation in Repeated Games (1989), J. Farrell and E. Maskin present, among other results, sufficient conditions for payoffs to be “weakly renegotiation-proof”. We show that a step in the corresponding proof is not correct by giving a counterexample. We then provide a correct proof with slightly more demanding sufficient conditions.

Günther, M., Kuzmics, C. und Salomon, A. (2019): A note on “Renegotiation in repeated games”, in: Games and Economic Behavior, Vol. 114, pp. 318-323, doi: doi.org/10.1016/j.geb.2019.01.002.

 

Weitere Publikationen finden Sie hier.

Ende dieses Seitenbereichs.

Beginn des Seitenbereichs: Zusatzinformationen:


Ende dieses Seitenbereichs.